On decomposable Monge-Ampère equations.

Machida, Y.; Morimoto, T.

Lobachevskii Journal of Mathematics (1999)

  • Volume: 3, page 185-196
  • ISSN: 1995-0802

How to cite


Machida, Y., and Morimoto, T.. "On decomposable Monge-Ampère equations.." Lobachevskii Journal of Mathematics 3 (1999): 185-196. <http://eudml.org/doc/232162>.

author = {Machida, Y., Morimoto, T.},
journal = {Lobachevskii Journal of Mathematics},
keywords = {decomposable Monge-Ampère system; exterior systems},
language = {eng},
pages = {185-196},
publisher = {Maik Nauka/Interperiodica (Pleiades Publishing); Springer, New York},
title = {On decomposable Monge-Ampère equations.},
url = {http://eudml.org/doc/232162},
volume = {3},
year = {1999},

AU - Machida, Y.
AU - Morimoto, T.
TI - On decomposable Monge-Ampère equations.
JO - Lobachevskii Journal of Mathematics
PY - 1999
PB - Maik Nauka/Interperiodica (Pleiades Publishing); Springer, New York
VL - 3
SP - 185
EP - 196
LA - eng
KW - decomposable Monge-Ampère system; exterior systems
UR - http://eudml.org/doc/232162
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.